IJSRSET calls volunteers interested to contribute towards the scientific development in the field of Science, Engineering and Technology

Home > IJSRSET162161                                                     


Orthogonal Series' of Absolute Banach Summability

Authors(4):

Pawan Saxena, Madhukar Sharma, Dinesh Kumar Sharma, Gopal Pathak
  • Abstract
  • Authors
  • Keywords
  • References
  • Details

In this paper we have proved a theorem on “Orthogonal Series’of Absolute Banach Summability” which generalizes known result. However our theorem is as follows.

Pawan Saxena, Madhukar Sharma, Dinesh Kumar Sharma, Gopal Pathak

Norlund Summability, Banach Summability, Summability

  1. Banach, S., Theoric dis operations Lineairs monograffe, Malematyezne, Warsaw (1932).
  2. Bosanquet, L.S. and Hyslop, J.M., On the absolute summability of the allied series of the Fourier series, Mathematics Zeitsehrift, 42(1937), 489-512.
  3. Hardy, G.H., Divergent Series, Oxford University Press, Oxford, (1949).
  4. Lal, S.N., On the Absolute Nörlund summability of Fourier Series, Indian Journal of Mathematics, 9(1967), 151-161.
  5. Leinder, L., Überstrukturbe dingungen für Fourierahen, Math, Zeitsner’s 88(1965), 418-431.
  6. Paikray,S.K., Misra,U.K. and Sahoo,N.C., Absolute banach summability of a factored Fourier series IJRRAS (2011),3-7.
  7. Okuyama, Y., On the Absolute Nörlund summability of orthogonal series, proc., Japan Academy, Vol. 54, Ser A. No. 5, (1978), 113-118.
  8. Ul’yanov, P.L., Solved and unsolved problem in the theory of trigonometric and orthogonal series, Uspehi, Math., nauk (1964), 3-69.
  9. Zygmund, A., Trigonometric series vol I and II (IInd), Cambridge University Press, Cambridge (1959).

Publication Details

Published in : Volume 2 | Issue 1 | January-Febuary - 2016
Date of Publication Print ISSN Online ISSN
2016-02-25 2395-1990 2394-4099
Page(s) Manuscript Number   Publisher
229-232 IJSRSET162161   Technoscience Academy

Cite This Article

Pawan Saxena, Madhukar Sharma, Dinesh Kumar Sharma, Gopal Pathak , "Orthogonal Series' of Absolute Banach Summability", International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 2, Issue 1, pp.229-232, January-Febuary-2016.
URL : http://ijsrset.com/IJSRSET162161.php

IJSRSET Xplore

Subscribe

Conferences

National Conference on Advances in Mechanical Engineering 2017(NCAME 2017)

National Conference on Emerging Trends in Civil Engineering 2017( NCETCE 2017)